Idaho, 2007Heavy Snow in Idaho, December 19 to 20, 2007
December 19 to 20, 2007 · NWS PIH · 6 events in 6 counties and zones
Very heavy snow fell on the 19th and 20th across the southeast Idaho mountains with amounts from 10 to 20 inches commonplace.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very heavy snow fell on the 19th and 20th across the southeast Idaho mountains with amounts from 10 to 20 inches commonplace.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Dec 19, 2:10 PM MST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 19, 2:10 PM MST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
210 PM MST WED DEC 19 2007
.SHORT TERM...LATEST WATER VAPOR SATELLITE IMAGERY SHOWING UPPER LOW
ROTATING INTO SW BRITISH COLUMBIA AS SECOND TRAILING WAVE WAS NOTED
DIGGING RAPIDLY SE THROUGH THE ERN PAC TOWARD NRN CALIFORNIA. IR
SATIMG SHOWING MOIST PAC FLOW SPREADING INTO WRN IDAHO AT THIS TIME
WITH UPPER TROUGH EXPECTED TO DIG SE THROUGH WASHINGTON/OREGON
TONIGHT/THURSDAY MORNING WHILE SECONDARY VORT-FEATURE DIGS SE INTO
NRN CALIFORNIA. MODELS CONTINUE TO SHOW A VERY WEAK SPLIT WITH
COPIOUS AMOUNTS OF WATER EQUIVALENT PCPN LIFTING NE ACROSS SRN IDAHO
TONIGHT AND THURSDAY. 850 WET BULB ZERO INDICATING SNOW LEVELS AT OR
SLIGHTLY ABOVE VALLEY FLOORS TONIGHT AND THURSDAY MORNING THEN
DROPPING RAPIDLY BEHIND SURFACE COLD FRONT LATE THURSDAY AFTERNOON.
MODELS ALSO SHOWING PLENTY OF DYNAMIC AND THERMODYNAMIC SUPPORT FOR
INCOMING STORM THAT YESTERDAYS SPLIT WAS LACKING. STRONG 110KT H3
JET WILL PROVIDE UPPER LEVEL SUPPORT WHILE SURFACE FRONT AND WEAK
NEGATIVE LI/S PROVIDE THE LIFT AND INSTABILITY NEEDED FOR HEAVY
SNOW. THUS CONFIDENCE IS HIGH THAT THIS SYSTEM WILL HOLD TOGETHER
AND PROVIDE US WITH A QUICK SHOT OF SNOW TO OUR MOUNTAINS THAT THE
LAST SYSTEM WAS UNABLE TO PRODUCE. THEREFORE WARNINGS WILL REMAIN IN
TACT FOR THE CNTRL MOUNTAIN ZONES 18/31 AND ERN HIGHLAND ZONES 19/23
AND 25 TONIGHT AND THURSDAY. SUB-WARNING AMOUNTS ANTICIPATED ACROSS
ZONE 32 ALTHOUGH A FEW ISOLATED SPOTS IN THE MOUNTAINS MAY APPROACH
WARNING CRITERIA...BULK OF REGION SHOULD ONLY SEE 3 TO 7 INCHES.
SIMILAR SCENARIO FOR THE SRN HIGHLANDS WHERE MAGIC MTN/POMERELLE
AREAS MAY SEE WARNING AMOUNT SNOW BUT BULK OF HIGHLANDS WILL LIKELY
RECORD 4 TO 8 INCHES OF SNOW. SECOND ITEM OF INTEREST IS POTENTIAL
CONVERGENCE EVENT ACROSS THE UPPER SNAKE RIVER VALLEY THURSDAY
EVENING. MODELS SHOWING MIX OF SUPPORTIVE INGREDIENTS AND THUS HAVE
BOOSTED QPF AND POPS IN AT LEAST IDAHO FALLS REGION TO INDICATE
POTENTIAL. UPPER TROUGH FINALLY CLEARS ERN BORDER SHORTLY AFTER 12Z
FRIDAY WITH SHORT-WAVE RIDGE BUILDING IN ACROSS THE REGION. EXPECT A
COOLER DAY FRIDAY AND MUCH COLDER TEMPERATURES FRIDAY NIGHT UNDER
CLEAR SKIES AND FRESH SNOW. NEXT SYSTEM ADVANCES INTO THE CNTRL
MOUNTAINS FRIDAY AFTERNOON UNDER ACTIVE WEATHER PATTERN. STATISTICAL
GUIDANCE CONSISTENT AMONG MEMBERS AND WITH CURRENT WEATHER SCENARIO
THUS HAVE NOT STRAYED TOO FAR FROM OUTPUT. HUSTON
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY.
GFS AND EUROPEAN MODELS NOW IN SYNC WITH PATTERN THROUGH THE MIDDLE
OF NEXT WEEK. 12Z RUNS HAVE SETTLED ON ACTIVE PATTERN WITH SEVERAL
PACIFIC WAVES MOVING THROUGH EASTERN IDAHO THROUGH NEXT WEDNESDAY.
LOOKS LIKE THE BEST CHANCE FOR PRECIPITATION WILL BE SATURDAY NIGHT
AND SUNDAY. THEN CHRISTMAS EVE DAY AND NIGHT WITH DRYING CHRISTMAS
DAY...THEN ANOTHER EVENT NEXT WEDNESDAY. BOTH EC AND GFS AS SAID
NOW IN GOOD AGREEMENT WITH THIS SCENARIO WHICH WOULD BE A COLD ONE
WITH REINFORCING SHOTS OF COLD AIR BEHIND EACH
SYSTEM...SUNDAY...TUESDAY AND WEDNESDAY. FOR NOW ONLY DROPPED HIGH
TEMPERATURES SLIGHTLY AND HAD HIGHEST PRECIPITATION CHANCES MONDAY
AND MONDAY NIGHT. GK
&&
.AVIATION...EXTENSIVE MOISTURE PUSHING INTO REGION AHEAD OF UPPER
LEVEL PACIFIC TROF. EXPECT MAINLY IFR CONDITIONS IN HAILEY AFTER
SUNSET WITH SNOW INCREASING BY MIDNIGHT. EXPECT MVFR TO IFR
CONDITIONS IN SNAKE PLAIN SITES WITH MIXED RAIN AND SNOW SETTING IN
OVERNIGHT AND WILL TURN TO ALL SNOW EARLY THURSDAY AFTERNOON AFTER
COLD FRONT MOVES THROUGH. CONDITIONS SHOULD IMPROVE THURSDAY
AFTERNOON IN HAILEY. GENERALLY EXPECT WIDESPREAD MVFR TO IFR FLYING
CONDITIONS THROUGH THURSDAY. GK
&&
.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 11 PM MST THIS EVENING THROUGH 11 PM MST
THURSDAY EVENING FOR IDZ019-023-025.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY
AFTERNOON FOR IDZ018-031.
&&
Hazardous weather outlook, Dec 19, 2:15 PM MST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
215 PM MST WED DEC 19 2007
IDZ017>025-031-032-201145-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
215 PM MST WED DEC 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.
.DAY ONE...REST OF TODAY AND TONIGHT
NEXT IN SERIES OF PACIFIC STORMS MOVING THROUGH REGION TONIGHT AND
THURSDAY. WINTER STORM WARNINGS POSTED ACROSS THE CENTRAL IDAHO
MOUNTAIN ZONES 18 AND 31 AND THE EASTERN IDAHO MOUNTAIN ZONES
19...23 AND 25. SUB-WARNING (LESS THAN 9 INCHES) SNOWFALL IS
EXPECTED IN ZONES 32 (ARCO TO CHALLIS AREA) AND 22 (MALTA AREA) WITH
ISOLATED HIGHER ELEVATIONS POSSIBLY COMING IN WITH 9 PLUS INCHES
ESPECIALLY MAGIC MOUNTAIN AND POMERELLE SKI RESORTS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A POTENT WINTER STORM WILL CONTINUE TO AFFECT EASTERN IDAHO THROUGH
THURSDAY EVENING BEFORE EXITING THE REGION FRIDAY MORNING.
SNOW...HEAVY AT TIMES WILL CONTINUE IN THE MOUNTAINS WITH RAIN
AND/OR SNOW FOR THE SNAKE PLAIN AND EASTERN MAGIC VALLEY. GUSTY
WINDS WILL CREATE BLOWING AND DRIFTING SNOW...PRODUCING HAZARDOUS
TRAVELING CONDITIONS ESPECIALLY IN THE HIGHER ELEVATIONS. PLEASE SEE
BOIWSWPIH FOR FURTHER DETAILS. THE REST OF THE FORECAST PERIOD
REMAINS ACTIVE WITH ADDITIONAL STORM SYSTEMS EXPECTED THROUGH
CHRISTMAS.
.SPOTTER INFORMATION STATEMENT...
WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.
In the hours before
Local storm report, Dec 19, 1:59 PM MST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
159 PM MST WED DEC 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 28 NE STANLEY 44.50N 114.54W
12/19/2007 E3.1 INCH CUSTER ID MESONET
MILL CREEK SUMMIT SNOTEL 8870 ELEVATION
0500 AM HEAVY SNOW 9 E MACKS INN 44.50N 111.15W
12/19/2007 E9.7 INCH FREMONT ID MESONET
BLACK BEAR SNOTEL 8150 ELEVATION
0500 AM SNOW 11 NE SPENCER 44.49N 112.03W
12/19/2007 E3.5 INCH CLARK ID MESONET
CRAB CREEK SNOTEL 6686 ELEVATION
0500 AM SNOW 1 W ISLAND PARK 44.56N 111.36W
12/19/2007 E3.0 INCH FREMONT ID MESONET
ISLAND PARK RESERVOIR SNOTEL ELEVATION 6293
0500 AM SNOW 8 NW ISLAND PARK 44.64N 111.45W
12/19/2007 E6.8 INCH FREMONT ID MESONET
WHITE ELEPHANT SNOTEL 7713 ELEVATION
0500 AM SNOW 30 SW BURLEY 42.23N 114.20W
12/19/2007 E5.0 INCH CASSIA ID MESONET
BOSTETTER RANGER STATION SNOTEL 7503 FT ELEVATION
0500 AM HEAVY SNOW 18 SE BURLEY 42.35N 113.54W
12/19/2007 E12.5 INCH CASSIA ID MESONET
HOWELL CANYON SNOTEL 7982 FT ELEVATION
0500 AM SNOW 14 NW PRESTON 42.24N 112.07W
12/19/2007 E3.9 INCH FRANKLIN ID MESONET
OXFORD SPRINGS SNOTEL 6740 FT ELEVATION
0500 AM SNOW 38 E IDAHO FALLS 43.49N 111.28W
12/19/2007 E1.0 INCH BONNEVILLE ID MESONET
PINE CREEK PASS SNOTEL 6720 FT ELEVATION
0500 AM SNOW 10 SSE LAVA HOT SPRINGS 42.49N 111.93W
12/19/2007 E6.0 INCH BANNOCK ID MESONET
SEDGWICK PEAK SNOTEL 7897 FT ELEVATION
0500 AM SNOW 32 E BLACKFOOT 43.19N 111.71W
12/19/2007 E2.0 INCH BINGHAM ID MESONET
SHEEP MOUNTAIN SNOTEL 6571 FT ELEVATION
0500 AM SNOW 2 NE WAYAN 43.00N 111.34W
12/19/2007 E1.5 INCH CARIBOU ID MESONET
SOMSEN RANCH SNOTEL 6801 FT ELEVATION
0500 AM SNOW 7 S POCATELLO 42.77N 112.47W
12/19/2007 E3.0 INCH BANNOCK ID MESONET
WILD HORSE DIVIDE SNOTEL 6490 FT ELEVATION
0500 AM SNOW 20 NE PRESTON 42.30N 111.60W
12/19/2007 E3.0 INCH FRANKLIN ID MESONET
EMIGRANT SUMMIT SNOTEL 7390 FT ELEVATION
0500 AM SNOW 14 E PRESTON 42.10N 111.60W
12/19/2007 E4.5 INCH FRANKLIN ID MESONET
FRANKLIN BASIN SNOTEL 8170 FT ELEVATION
0500 AM SNOW 11 NE MONTPELIER 42.44N 111.15W
12/19/2007 E0.8 INCH BEAR LAKE ID MESONET
GIVEOUT SNOTEL 6932 FT ELEVATION
0500 AM SNOW 14 N MONTPELIER 42.53N 111.30W
12/19/2007 E1.9 INCH BEAR LAKE ID MESONET
SLUG CREEK DIVIDE SNOTEL 7225 FT ELEVATION
0500 AM HEAVY SNOW 16 WSW KETCHUM 43.60N 114.67W
12/19/2007 E9.1 INCH BLAINE ID MESONET
DOLLARHIDE SNOTEL 8421 FT ELEVATION
0500 AM SNOW 12 NNW KETCHUM 43.85N 114.47W
12/19/2007 E4.9 INCH BLAINE ID MESONET
CHOCOLATE GULCH SNOTEL 8421 FT ELEVATION
0500 AM SNOW 20 NW KETCHUM 43.89N 114.66W
12/19/2007 E4.8 INCH BLAINE ID MESONET
GALENA SNOTEL 7440 FT ELEVATION
0500 AM SNOW 22 NW KETCHUM 43.91N 114.69W
12/19/2007 E7.9 INCH BLAINE ID MESONET
GALENA SUMMIT SNOTEL 8782 FT ELEVATION
0500 AM SNOW 20 ENE HAILEY 43.62N 113.93W
12/19/2007 E4.3 INCH BLAINE ID MESONET
GARFIELD RANGER STATION 6560 FT ELEVATION
0500 AM SNOW 10 NW KETCHUM 43.79N 114.52W
12/19/2007 E5.5 INCH BLAINE ID MESONET
LOST WOOD DIVIDE SNOTEL 7903 FT ELEVATION
0500 AM SNOW 11 ENE KETCHUM 43.75N 114.17W
12/19/2007 E3.3 INCH BLAINE ID MESONET
HYNDMAN PEAK SNOTEL 7440 FT ELEVATION
0500 AM SNOW 21 ENE HAILEY 43.63N 113.91W
12/19/2007 E4.5 INCH BLAINE ID MESONET
SWEDE PEAK SNOTEL 7641 FT ELEVATION
0500 AM HEAVY SNOW 22 NW KETCHUM 43.91N 114.69W
12/19/2007 E9.1 INCH BLAINE ID MESONET
VIENNA MINE SNOTEL 8963 FT ELEVATION
0500 AM SNOW 30 NNW ARCO 44.03N 113.53W
12/19/2007 E2.5 INCH CUSTER ID MESONET
HILTS CREEK SNOTEL 8001 FT ELEVATION
0500 AM SNOW 33 WNW ARCO 43.82N 113.91W
12/19/2007 E4.5 INCH CUSTER ID MESONET
BEAR CANYON SNOTEL 7903 FT ELEVATION
0500 AM SNOW 17 SW MACKAY 43.74N 113.85W
12/19/2007 E3.1 INCH CUSTER ID MESONET
SMILEY MOUNTAIN SNOTEL 9520 ELEVATION
0517 AM SNOW 50 NW ARCO 44.14N 114.01W
12/19/2007 E3.4 INCH CUSTER ID MESONET
STICKNEY MILL SNOTEL 7431 ELEVATION
0600 AM HEAVY SNOW 9 S BURLEY 42.35N 113.58W
12/19/2007 M11.0 INCH CASSIA ID TRAINED SPOTTER
TOP OF POMERELLE SKI RESORT
0700 AM SNOW KETCHUM 43.69N 114.38W
12/19/2007 M6.0 INCH BLAINE ID PARK/FOREST SRVC
KETCHUM RANGER STATION
0745 AM HEAVY SNOW KETCHUM 43.69N 114.38W
12/19/2007 M10.0 INCH BLAINE ID PARK/FOREST SRVC
TITUS RIDGE. STORM TOTAL SINCE TUESDAY MORNING
0745 AM SNOW KETCHUM 43.69N 114.38W
12/19/2007 M7.0 INCH BLAINE ID PARK/FOREST SRVC
TOP OF BALD MOUNTAIN. STORM TOTAL SINCE TUESDAY MORNING
0820 AM SNOW PICABO 43.30N 114.07W
12/19/2007 M3.0 INCH BLAINE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0825 AM SNOW 3 S KETCHUM 43.65N 114.38W
12/19/2007 M2.5 INCH BLAINE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0825 AM SNOW 35 N KETCHUM 44.20N 114.38W
12/19/2007 M3.0 INCH CUSTER ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING ELEVATION 7160 FT
0840 AM SNOW IONA 43.53N 111.93W
12/19/2007 M0.5 INCH BONNEVILLE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0841 AM SNOW PALISADES 43.35N 111.22W
12/19/2007 M3.0 INCH BONNEVILLE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0852 AM SNOW BANCROFT 42.72N 111.88W
12/19/2007 M2.0 INCH CARIBOU ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0905 AM SNOW 24 N KETCHUM 44.04N 114.38W
12/19/2007 M8.0 INCH CUSTER ID TRAINED SPOTTER
GALENA LODGE STORM TOTAL SINCE TUESDAY MORNING. 18 INCHES
SINCE MONDAY
0915 AM SNOW 4 SE REA 44.56N 111.34W
12/19/2007 M8.0 INCH FREMONT ID TRAINED SPOTTER
FOREST SERVICE RANGER DISTRICT HEADQUARTERS. STORM TOTAL
SINCE TUESDAY MORNING.
0930 AM SNOW 3 ESE ASHTON 44.06N 111.39W
12/19/2007 M3.0 INCH FREMONT ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0930 AM SNOW ST. ANTHONY 43.97N 111.68W
12/19/2007 M3.0 INCH FREMONT ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING.
0935 AM SNOW 7 S BELLEVUE 43.36N 114.26W
12/19/2007 M4.0 INCH BLAINE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0945 AM SNOW N ALMO 42.10N 113.63W
12/19/2007 E1.0 INCH CASSIA ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
0956 AM SNOW NNW DUBOIS 44.17N 112.23W
12/19/2007 M1.0 INCH CLARK ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING.
1004 AM SNOW N DUBOIS 44.17N 112.23W
12/19/2007 M1.0 INCH CLARK ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1005 AM SNOW 6 S STANLEY 44.13N 114.94W
12/19/2007 M3.0 INCH CUSTER ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1010 AM SNOW 5 NE THATCHER 42.47N 111.65W
12/19/2007 M2.0 INCH CARIBOU ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1030 AM SNOW 3 S DRIGGS 43.68N 111.11W
12/19/2007 M5.0 INCH TETON ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING. ELEVATION 6200 FT
1032 AM SNOW BLOOMINGTON 42.19N 111.40W
12/19/2007 M4.0 INCH BEAR LAKE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1035 AM SNOW GEORGETOWN 42.48N 111.36W
12/19/2007 M2.0 INCH BEAR LAKE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1039 AM SNOW PARIS 42.23N 111.40W
12/19/2007 M8.0 INCH BEAR LAKE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1042 AM SNOW ST. CHARLES 42.11N 111.39W
12/19/2007 M2.0 INCH BEAR LAKE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
1045 AM SNOW 2 W GEORGETOWN 42.47N 111.40W
12/19/2007 M2.0 INCH BEAR LAKE ID TRAINED SPOTTER
STORM TOTAL SINCE TUESDAY MORNING
&&
JMESSICKHeavy Snow, Sawtooth Mountains
- When
- December 19, 5:00 PM MST to December 20, 7:00 PM MST
- Where
- Sawtooth Mountains forecast zone
- Reported by
- Mesonet
Snowfall amounts of 10 to 11 inches were reported at the Bear Canyon, Smiley Mountain, and Mill Creek Summit SNOTEL sites.
Heavy Snow, Upper Snake Highlands
- When
- December 19, 5:00 PM MST to December 20, 9:00 PM MST
- Where
- Upper Snake Highlands forecast zone
- Reported by
- COOP Observer
A CO-OP observer reported ten inches of snow in the city of Victor. The White Elephant SNOTEL site recorded 19 inches of snow.
Heavy Snow, South Central Highlands
- When
- December 19, 5:00 PM MST to December 20, 9:00 PM MST
- Where
- South Central Highlands forecast zone
- Reported by
- Mesonet
The Howell Canyon SNOTEL site recorded 26 inches of snow. The Bostetter and Oxford Springs SNOTEL sites each had 10 inches.
Heavy Snow, Caribou Highlands
- When
- December 19, 5:00 PM MST to December 20, 9:00 PM MST
- Where
- Caribou Highlands forecast zone
- Reported by
- COOP Observer
A CO-OP observer reported 15 inches of snow five miles north of Inkom. The Wild Horse Divide SNOTEL site reported 14 inches of snow.
Heavy Snow, Wasatch Mountains/Iadho Portion
- When
- December 19, 5:00 PM MST to December 20, 9:00 PM MST
- Where
- Wasatch Mountains/Iadho Portion forecast zone
- Reported by
- Mesonet
The Franklin Basin SNOTEL site reported 16 inches of snow with 14 inches at the Emigrant Summit SNOTEL site.
Heavy Snow, Big and Little Wood River Region
- When
- December 19, 5:00 PM MST to December 20, 9:00 PM MST
- Where
- Big and Little Wood River Region forecast zone
- Reported by
- Mesonet
The Galena and Galena Summit SNOTEL sites recorded 11 inches of snow. The Dollarhide and Lost Wood Divide SNOTEL sites recorded 14 inches of snow with 15 inches at Vienna Mine.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and High Wind in Oregon, December 19 to 21, 20074 deaths · 66 kt wind · 9 events
- Winter Weather in Vermont, December 19 to 20, 2007$35,000 · 16 events
- Winter Weather in New York, December 19 to 20, 2007$18,000 · 9 events
- Heavy Snow in New Hampshire, December 19 to 21, 20071 injured · 2 events
- Dense Fog in Wisconsin, December 19, 20078 events
- Heavy Snow in New Hampshire, December 19 to 20, 20076 events
- Heavy Snow in Massachusetts, December 19 to 21, 20076 events
- Winter Storm in California, December 19 to 20, 20075 events
- Heavy Snow in Maine, December 19 to 20, 20075 events
- Heavy Snow and Winter Weather in California, December 19 to 20, 20074 events
- Heavy Snow in Idaho, December 19 to 20, 20073 events
- Heavy Snow and High Wind in Washington, December 19 to 20, 200760 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 72713, 72715, 72717, 72720, 72721, 72723.